# SDR 2007UALA00932

- Difficulty date: March 28, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 67,905 hours, 10,972 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Spring
- Condition: Weak
- Location: Slide Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT MED DEPLOYMENT BAR GAS SPRING IS WEAK.  [SUP 4-24-07]  AFTER TROUBLESHOOTING FOUND WEAK GAS SPRING.  REPLACED GAS SPRING PER MM 25-66-03.  DEPLOYMENT BAR HAS PROPER SPRING TENSION.  AIRCRAFT OK FOR SERVICE.
